Skip To Content
    Login
You are not alone. Join the Pregnets community discussion. Join Now
Blog
 
Posted By Message Date
Printer-friendly Version  send this discussion to a friend   
Pregnets
May 12, 2016 (11:27 AM) Reply | Quote 

       
Posts: 38
Joined: May 21, 2015
Last Visit: Nov 03, 2017

Personal Image
558599

Hi Dizzygirl3,

Congratulations on your commitment to having a smoke-free pregnancy! We're very sorry to hear that you're experiencing some dizziness and headaches. Dizziness and headaches are common in the first few weeks of quitting smoking, and are often caused by nicotine withdrawal. The good news is that nicotine withdrawal symptoms usually go away after the first 1-2 weeks of quitting! To help get through those tough first weeks, smokers often try using nicotine replacement therapy (including the patch, gum, inhaler, mouth spray, or lozenge).

Generally, using nicotine replacement therapy (NRT) can be a safe alternative if you need help with reducing or quitting smoking. By switching from smoking cigarettes to using NRTs, you will avoid exposing your baby to cigarettes’ other harmful chemicals like tar and carbon monoxide.  Before making any decisions, it is best to speak with your doctor, nurse, midwife, or doula about whether it is safe for you to use NRT during your pregnancy and if that’s the best option for you.

There are other ways to quit smoking but it would be best to talk to your local health care provider. You can also get more details on our website.

We wish you the best of luck in your efforts to quit! We know it’s a hard journey ahead of you but we are here to help any time you need it. Come back and keep us updated on your progress!


~Pregnets Team 

Find Helpful
Be the first to find this post helpful!
Give Support
Be the first to give support!
Dizzygirl3
May 12, 2016 (10:44 AM) Reply | Quote 

       
Posts: 1
Joined: May 12, 2016
Last Visit: May 12, 2016

Personal Image
558598

2 weeks ago I found out i'm pregnant and i know that smoking is rlly bad for the baby so i'm planning to quit this month for sure!! but so far when i try to quit, I get all these headaches and feel dizzy. I don't know what to do :(  I want to go on the patch but i'm not sure if it's safe to use for pregnancy...Should I do it?

Find Helpful
Be the first to find this post helpful!
Give Support
Be the first to give support!
Printer-friendly Version   send this discussion to a friend    
1
 
Back to Top